# SDR C2XA09SH078

- Difficulty date: March 16, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145
- Aircraft serial: 100
- Aircraft time: 24,966 hours, 18,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532635401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA HAS CORROSION AT CARBON CROSSBEAM ATTACHMENT POINT, FRM 44.  MAINTENANCE REPAIRED LT OMEGA BEAM IAW IC2009-145/00816.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
